×

zbMATH — the first resource for mathematics

On the Krull-Schmidt theorem with application to sheaves. (English) Zbl 0072.18101

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] D. A. BUCHSBAUM , Exact categories and duality (Trans. Amer. math., Soc., vol. 80, 1955 , p. 1-34). MR 17,579b | Zbl 0065.25502 · Zbl 0065.25502
[2] H. CARTAN , Idéaux de fonctions analytiques de n variables complexes (Ann. sc. Éc. Norm. Sup., t. 61, 1944 , p. 149-198). Numdam | MR 7,290c | Zbl 0035.17103 · Zbl 0035.17103
[3] H. CARTAN , and S. EILENBERG , Homological algebra (Princeton math. Ser., no 19, 1956 ). MR 17,1040e | Zbl 0075.24305 · Zbl 0075.24305
[4] H. CARTAN and J.-P. SERRE , Un théorème de finitude concernant les variétés analytiques compactes (C. R. Acad. Sc., t. 237, 1953 , p. 128-130). MR 16,517e | Zbl 0050.17701 · Zbl 0050.17701
[5] S. EILENBERG and S. MACLANE , General theory of natural equivalences (Trans. Amer. math. Soc., vol. 58, 1945 , p. 231-294). MR 7,109d | Zbl 0061.09204 · Zbl 0061.09204
[6] N. JACOBSON , Theory of Rings (Amer. math. Soc., Math. Surveys, 1942 ). Zbl 0060.07302 · Zbl 0060.07302
[7] J.-P. SERRE , Sur la cohomologie des variétés algébriques . (J. Math. pures et appl., t. 35, 1956 ). Zbl 0078.34604 · Zbl 0078.34604
[8] J.-P. SERRE , Faisceaux algébriques cohérents (Ann. Math., vol. 61, 1955 , p. 197-278). MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201
[9] H. ZASSENHAUS , The Theory of Groups , Chelsea, 1949 . MR 11,77d | Zbl 0041.00704 · Zbl 0041.00704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.